Top 10 NyQuil Cold and Flu Nighttime – Cold & Flu Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Vicks

#ad

Sore Throat, Berry Flavor, 12 FL OZ, Twin Pack, Fever, & Congestion Relief, Nighttime Relief of Cough, Vicks NyQuil SEVERE, Cold & Flu Relief

#ad
Vicks #ad - Max strength nighttime relief. Multi-symptom relief. Maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, among OTC cold & flu medicines.

Vicks nyquil severe helps dry up your nasal passages to relieve your runny nose. Contains acetaminophen: A pain reliever/fever reducer than can help soothe your sore throat. From the world’s #1 selling cough & cold brand. Nyquil severe cold & flu liquid temporarily relieves common cold & bronchial irritation, runny nose & pains, fever, sore throat, headache, including cough due to minor throat & flu symptoms, minor aches & sneezing. Nyquil severe cold & flu contains a nasal decongestant for your toughest nasal congestion and sinus pressure.
BrandVicks #ad
ManufacturerP&G #ad
Height6.85 Inches
Length5.25 Inches
Weight1.5 Pounds
Width2.75 Inches
Part NumberPG-6470
ModelNA

2. Vicks

#ad

Fever, Cold & Flu Relief, Sore Throat, & Congestion Relief, Vicks NyQuil LiquiCaps, 48 LiquiCaps, Nighttime Relief of Cough

#ad
Vicks #ad - Contains acetaminophen: A pain reliever/fever reducer than can help soothe your sore throat. Relieves your cold symptoms so you can sleep better.

Nyquil helps to relieve your cold & flu symptoms, so you can get the rest you need. Multi-symptom relief. Nyquil cold & flu liquicaps temporarily relieves common cold and flu symptoms, including cough due to minor throat and bronchial irritation, minor aches and pains, fever, sore throat, headache, runny nose and sneezing. Nyquil cold & flu contains a nasal decongestant for your toughest nasal congestion and sinus pressure. 1 pharmacist recommended over-the-counter cold & cough medicine from Vicks, the world’s #1 selling cough & cold brand. Powerful nighttime releief.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height3.31 Inches
Length4.25 Inches
Weight0.22 Pounds
Width2 Inches
Part Number323900014411
ModelNA

3. Vicks

#ad

Vick NyQuil Cough Cold and Flu Nighttime Relief, Original Liquid, 2x12 Fl Oz

#ad
Vicks #ad - Temporarily relieves common cold and flu symptoms including cough due to minor throat and bronchial irritation, minor aches and pains, sore throat, fever, headache, runny nose and sneezing. Use as directed. When using dayquil or NyQuil products, carefully read each label to ensure correct dosing. Nyquil liquid is available in three flavors: Original, cherry and vanilla cherry swirl. Keep out of reach of children. Keep out of reach of children.
BrandVicks #ad
ManufacturerVicks #ad
Height6.85 Inches
Length2.75 Inches
Weight1.82 Pounds
Width5.25 Inches
Part Number323900014299
ModelNA

4. Vicks

#ad

Nighttime Relief of Cough, Vicks NyQuil, Sore Throat, Twin Pack, Cold & Flu Relief, 12 FL OZ, Fever, Cherry Flavor, & Congestion Relief

#ad
Vicks #ad - Temporarily relieves common cold and flu symptoms including cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains, fever, runny nose and sneezing. Directions: adults & children 12 yrs & over - 30 ml every 6 hrs, children 4 to under 12 yrs - Ask a doctor, children under 4 yrs - do not use. Nyquil cold & flu nighttime relief Liquid is available in three flavors: Original, cherry and vanilla cherry swirl. When using dayquil or NyQuil products, carefully read each label to ensure correct dosing.
BrandVicks #ad
ManufacturerVicks #ad
Height6.85 Inches
Length2.75 Inches
Weight1.82 Pounds
Width5.25 Inches
Part NumberPG-4774
ModelNA

5. Vicks

#ad

Flu, Fever, Sore Throat, and Congestion Day and Night Relief, Maximum Strength, Green & Red, Vicks DayQuil and NyQuil Severe, 48 Count 32 DayQuil + 16 NyQuil, Cold, Cough

#ad
Vicks #ad - Nyquil severe relieves your sneezing, minor aches & pains, fever, and cough, headache, runny nose, sore throat, so you can get the rest you need. Multi-symptom relief with nyquil severe cold & flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive.

Our smallest most powerful nighttime liquicap. Dayquil severe offers non-drowsy relief of your cold and flu symptoms, so you can power through your day. Dayquil/nyquil severe is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat.

Maximum strength cold & flu relief. Dayquil/nyquil severe delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, such as cough, sore throat, and congestion, fever, day or night. Pain relief & fever reducer. Guaifenesin helps loosen phlegm Mucus And Thin Bronchial Secretions To Rid The Bronchial Passageways Of Bothe. Smallest branded, 4-active, maximum strength daytime liquicaps.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height3.31 Inches
Length2 Inches
Weight0.2 Pounds
Width4.31 Inches
Part Number53-PVRZ-0FPE

6. Amazon Basic Care

#ad

Cough Suppressant Antihistamine, 48 Count, Fever Reducer, Amazon Basic Care Nite Time Cold Flu Relief Softgels, Pain Reliever

#ad
Amazon Basic Care #ad - Pain reliever and fever reducer: Relieves sore throat, minor aches and pains and reduces fever associated with the common cold and flu. Powerful nighttime relief: This cold and flu medicine provides multi-symptom relief of common cold and flu symptoms while you sleep.

Active ingredients: this product contains acetaminophen pain reliever and fever reducer, dextromethorphan HBr cough suppressant and doxylamine succinate antihistamine which compares to the active ingredients in Vicks NyQuil Cold & Flu. Antihistamine: helps relieve runny nose and sneezing associated with the common cold and flu. Cough suppressant: this nighttime cold and flu relief medicine helps to relieve coughing so you can rest.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height3.25 Inches
Length2 Inches
Weight0.3 Pounds
Width4.38 Inches
Part Numberbergw-674

7. Amazon Basic Care

#ad

Night Time Cherry, Pain Reliever, Amazon Basic Care Nighttime Cold and Flu Relief, 12 Fl.Oz

#ad
Amazon Basic Care #ad - Compare to the active ingredients of Vicks NyQuil Cold & Flu. Nighttime cold and flu relief: amazon Basic Care Nighttime Cold and Flu Relief relieves cold and flu symptoms so you can rest through the night.

Does not contain pseudoephedrine; contains 10% ALCOHOL. Gluten free: this product is gluten Free. Active ingredients: active ingredients are acetaminophen 650 mg, and Doxylamine succinate, Dextromethorphan HBr 30 mg, 12.55 mg. Effective: acts as a pain reliever, fever reducer, cough suppressant and antihistamine. Relieves cold & flu symptoms: amazon basic care Nighttime Cold & Flu Relief provides multi-symptom relief by helping with common symptoms such as aches, fever, cough, sneezing and runny nose.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height7.25 Inches
Length2.5 Inches
Weight12 ounces
Width2.5 Inches

8. Amazon Basic Care

#ad

Amazon Basic Care Vapor Ice Nighttime Severe Cold and Flu, 12 Fluid Ounces, Nasal Decongestant, Antihistamine and Cough Suppressant, Pain Reliever and Fever Reducer

#ad
Amazon Basic Care #ad - Compare to vicks nyQuil Severe+ VapoCOOL active ingredients. Maximum strength: amazon basic care vapor ice Nighttime Severe Cold & Flu contains maximum strength liquid medicine to say good night to cold and flu symptoms and get the rest you need.

Liquid cold and flu medicine for adults offers maximum strength relief without pills to swallow. Active ingredients: this cold medicine contains acetaminophen, doxylamine succinate, phenylephrine HCl, and dextromethorphan HBr to help relieve cold and flu symptoms. Effective: relieves minor aches and pains, nasal congestion and sinus pressure, sneezing, fever, runny nose & cough. For adults. Cold and flu medicine: amazon basic care Vapor Ice Nighttime Severe Cold & Flu is a maximum strength liquid medicine in soothing Vapor Ice flavor.
BrandAmazon Basic Care #ad
ManufacturerAmazonUs/G0W0G #ad
Height7.25 Inches
Length2.5 Inches
Width2.5 Inches

9. Amazon Basic Care

#ad

12 Fluid Ounces, Fever, Amazon Basic Care Severe Nighttime Cold and Flu Relief, Berry Flavor, Pain, Relieves Headache, Nasal/Sinus Congestion and Sinus Pressure, Runny Nose

#ad
Amazon Basic Care #ad - Cold and flu relief liquid: This liquid pain reliever, antihistamine, cough suppressant, fever reducer, nasal decongestant is berry flavored. Reduce your risk of getting the common cold: viruses that can cause the common cold can live on your hands, nose, and regular handwashing can help protect you from getting sick Avoid touching your eyes, and mouth with unwashed hands.

Nighttime cold and flu relief: provides cold care through the night This cold and flu medicine relieves cold and flu symptoms so you can rest Does not contain pseudoephedrine. Cold and flu medicine: amazon basic care severe Nighttime Cold and Flu Relief provides multi-symptom relief by helping with common symptoms such as aches, sneezing, fever, cough, and runny nose.

Effective: amazon basic care severe nighttime cold and Flu Relief contains a pain reliever/fever reducer, cough suppressant, antihistamine and nasal decongestant Compare to the active ingredients in Vicks NyQuil Severe.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height7.25 Inches
Length2.5 Inches
Weight0 Pounds
Width2.5 Inches

10. Good Sense

#ad

GoodSense Nighttime Cold and Flu Relief, Cherry Flavor, Cold and Flu Liquid

#ad
Good Sense #ad - They all combine to create an effective cold and flu medicine. Identifying the common cold: a cold usually includes a runny nose, sore throat, sneezing, and coughing. To protect yourself from common cold wash your hands often with soap and water.

Does not contain Pseudoephedrine; contains 10% Alcohol. Effective: compare goodsense nighttime cold and flu relief liquid to the active ingredients of NyQuil Cold & Flu. Cold and flu medicine: goodsense nighttime Cold and Flu Relief provides multi-symptom relief by helping with common symptoms such as aches, cough, fever, sneezing and runny nose. Cold and flu relief liquid: This liquid pain reliever, cough suppressant, fever reducer, antihistamine is cherry flavored.

This cold remedy relieves cold and flu symptoms so you can rest. Nighttime cold and flu relief: goodsense nighttime cold and Flu Relief provides through the night cold care. The active ingredients of this cold and flu relief liquid are Acetaminophen 650 mg, Dextromethorphan HBr 30 mg, and Doxylamine succinate 12. 5 mg.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height7.25 Inches
Length2.5 Inches
Weight1.08 Pounds
Width2.5 Inches
Part Number301130459400
Model301130459400